# SDR AU010045

- Difficulty date: January 17, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022375
- Condition: Failed
- Location: Engine
- Part time: 1,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ACCESSORY DRIVE SEAL MIGRATED OUT OF SEAL CARRIER PNO 3007737 ALLOWING APPROXIMATELY 3.5 LITRES OF OIL TO LEAK FROM THE ENGINE DRIVEN LOW PRESSURE FUEL PUMP DRIVE SPLINE DRAIN.
